MathSciNet Relay Station
MathSciNet bibliographic data
MR154038 (27 #3997) 42.06
Curtis, Philip C., Jr. Divergence of approximating polynomials. Proc. Amer. Math. Soc. 14 1963 713–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement